Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe arthritic back pain. Would there be any reaction between meloxicam and Losartan, Doxadosin?

I would like to know if there are any bad reactions in taking meloxicam with blood pressure tablets (Losartan and Doxadosin) and also coamilfruse and 25mg thyroid tablets. I also take HRT and have done for years, even though now nearly 80. Would there be any bad reaction between the meloxicam and these drugs. I am about to try them for a month for very bad arthritic back pain, but want to know more.
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at healthcaremagic.
The meloxicam is one of the NSAID OR NON STEROIDAL ANTI INFLAMMATORY DRUG.This medicine have interaction with LOSARTAN(Which is one of the ACE inhibitor).This may inhibit the anti hypertensive effect of your medicine.There can be deterioration in renal function if this is taken with frusemide(a diuretic),this looks to be part of your other medicine(coamifruse).
This combination is not suitable for person in old age.I will advice you to consult to your doctor & ask for change of your analgesic medicine.You should insist more on physiothearpy like back strengthening exercises,infra red therapy ,etc.,This will help in reliving your pain .
Answered: Tue, 16 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Internal Medicine Specialist Dr. Andy Fine's  Response
greetings friend, there are no drug interactions that would prohibit use of these drugs in you. I would watch with taking any anti-inflammatory pain medication like meloxicam to make sure that is not increasing her blood pressure and it does not predispose you to stomach pain which might indicate an ulcer. Fortunately, these drugs are often taken together and did not interact with each other so you do not have to worry about that. Have a great day.
Answered: Wed, 17 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor